Finite element solution of quasistationary nonlinear magnetic field
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 16 (1982) no. 2, p. 161-191
@article{M2AN_1982__16_2_161_0,
     author = {Zlamal, Milo\v s},
     title = {Finite element solution of quasistationary nonlinear magnetic field},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {16},
     number = {2},
     year = {1982},
     pages = {161-191},
     zbl = {0489.65069},
     mrnumber = {661454},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1982__16_2_161_0}
}
Zlamal, Miloš. Finite element solution of quasistationary nonlinear magnetic field. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 16 (1982) no. 2, pp. 161-191. http://www.numdam.org/item/M2AN_1982__16_2_161_0/

[1] J. Céa, Optimization, Dunod, Paris, 1971 | MR 298892

[2] P. G. Ciarlet, The finite element method for elliptic problems North-Holland, Amsterdam-New-York-Oxford, 1978. | MR 520174 | Zbl 0383.65058

[3] Ph. Clement, Approximation by finite element function using local regularisation. R.A.I.O. Anal. Num., 9e année, 1975, pp. 77-84. | Numdam | MR 400739 | Zbl 0368.65008

[4] H. Gajewski, K. Gröger and K. Zacharias, Nichtlineare Operatorgleichungen und Operatordifferentialgletchungen. Akademie-Verlag, Berlin, 1974. | MR 636412 | Zbl 0289.47029

[5] O. A. Ladyzenskaja and L. Stupjalis, Ob uravnenijach smesannogo tipa. Vestnik Leningradskogo Universiteta, n° 19, 1965, pp. 38-47. | MR 212403

[6] J. D. Lambert, Computational methods in ordinary differential equations. Wiley, London, 1972. | MR 423815 | Zbl 0258.65069

[7] J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod and Gauthier-Villars, Paris, 1969. | MR 259693 | Zbl 0189.40603

[8] F. Melkes and M. Zlamal, Numerical solution of nonlinear quasistationary magnetic fields To be published. | Zbl 0513.65074

[9] J. Necas, Les méthodes directes en théorie des équations elliptiques Academia, Prague, 1967. | MR 227584

[10] J. M. Ortega and W. C. Rheinboldt, Iterative solution of nonlinear equations inseveral variables. Academic Press, New York and London, 1970. | MR 273810 | Zbl 0241.65046

[11] P. A. Raviart, Sur la résolution et l'approximation de certaines équations paraboliques non linéaires dégénérées. Arch. Rat. Mech. Anal., vol. 25. 1967, pp. 64-80. | MR 215544 | Zbl 0153.42202

[12] P. A. Raviart, Sur la résolution de certaines équations paraboliques non linéaires J. Func. Anal., vol. 5, 1970, pp. 299-328. | MR 257585 | Zbl 0199.42401

[13] T. Temam, Navier-Stokes equations. North-Holland, Amsterdam, 1977. | Zbl 0383.35057

[14] M. Zlamal, Finite element methods for nonlinear parabolic equations. R.A.I.R.O. Anal. Num., vol. 11, 1977, pp. 93-107. | Numdam | MR 502073 | Zbl 0385.65049